Об устойчивости решений медленно изменяющейся стохастической системы

Э.А. Лидский

Sibirskij matematiceskij zurnal (1963)

  • Volume: 4, Issue: 5, page 1128-1136
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Лидский, Э.А.. "Об устойчивости решений медленно изменяющейся стохастической системы." Sibirskij matematiceskij zurnal 4.5 (1963): 1128-1136. <http://eudml.org/doc/59947>.

@article{Лидский1963,
author = {Лидский, Э.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {линейные дифференциальные стохастические уравнения; функции Ляпунова; асимптотическая устойчивость; стационарная система; нестационарная система; probability theory},
language = {rus},
number = {5},
pages = {1128-1136},
publisher = {Izd. AN SSSR},
title = {Об устойчивости решений медленно изменяющейся стохастической системы},
url = {http://eudml.org/doc/59947},
volume = {4},
year = {1963},
}

TY - JOUR
AU - Лидский, Э.А.
TI - Об устойчивости решений медленно изменяющейся стохастической системы
JO - Sibirskij matematiceskij zurnal
PY - 1963
PB - Izd. AN SSSR
VL - 4
IS - 5
SP - 1128
EP - 1136
LA - rus
KW - линейные дифференциальные стохастические уравнения; функции Ляпунова; асимптотическая устойчивость; стационарная система; нестационарная система; probability theory
UR - http://eudml.org/doc/59947
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.